Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rash on inner part of thighs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
Doctor :  
how can i help you?
Doctor :  
please proceed with your health query
User :   hi i have a red rash on my inner thigh with bumps on it and a little pus coming out when i pop it i was just wondering what this is
Doctor :  
i will help you in this.
Doctor :  
are you having fever?
User :   no
Doctor :  
was there fever before the rash appeared?
User :   no
Doctor :  
does it itch?
User :   yes not that much though
User :   just when i walk
Doctor :  
is the rash like raised ares? of fluid/pus filled vesicles?
User :   its just a little rash there are only like 1 or 2 little lumps
Doctor :   ok
User :   is this something i shold be worryed about
Doctor :  
it is better to get it examined by a dermatologist
Doctor :  
to see what is exactly causing rash
User :   ok i was thinking it was a heat rash ive had it for 2 days now
Doctor :  
Doctor :  
apply Caladryl lotion on it, it will soothe the rash

Doctor :   and get a skin test done with fluid in the vesicles/bumps to see what organism is causing it
Doctor :  
then start with antibiotics
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor